MathSciNet Relay Station
MathSciNet bibliographic data
MR510536 (58 #23240) 40C05 (46A45)
Lim, Kim Pin Matrix transformation on certain sequence spaces. Tamkang J. Math. 8 (1977), no. 2, 213–220.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement